Roczniki. Seria 2, Wiadomości matematyczne

Polskie Towarzystwo Matematyczne

Publication Details Click to collapse Cite/Export

  • Format Journals, Magazines, Newspapers
  • Publication Warszawa : Państwowe Wydawn. Naukowe.
  • Publication Dates 1- 1955-
  • Physical Details
    • volumes : illustrations, portraits, tables ; 24 cm
  • ISSNs 2080-5519, 0373-8302
  • OCLC ocm06214994
  • Finding Aids
    • Vols. 1-10 (1955-1968) in v. 10, no. 2; Vols. 11-20 (1969-1978) in v. 2, no. 2; Vols. 21-30 (1978-1994) in v. 30; Vols. 31-40 (1995-2004) in v. 40
  • Preceding Titles

Notes

  • Mathematical reviews

Library Staff Details

Staff view